Proceedings of the Indian Academy of Sciences - Mathematical Sciences

, Volume 99, Issue 2, pp 103–111

Canonical measures on the moduli spaces of compact Riemann surfaces

  • Subhashis Nag
Article

DOI: 10.1007/BF02837797

Cite this article as:
Nag, S. Proc. Indian Acad. Sci. (Math. Sci.) (1989) 99: 103. doi:10.1007/BF02837797

Abstract

We study some explicit relations between the canonical line bundle and the Hodge bundle over moduli spaces for low genus. This leads to a natural measure on the moduli space of every genus which is related to the Siegel symplectic metric on Siegel upper half-space as well as to the Hodge metric on the Hodge bundle.

Keywords

Canonical measuresmoduli spacescompact Riemann surfacesHodge bundleSiegel symplectic metric

Copyright information

© Indian Academy of Sciences 1989

Authors and Affiliations

  • Subhashis Nag
    • 1
    • 2
  1. 1.Department of MathematicsCornell UniversityIthacaUSA
  2. 2.Mathematics DivisionIndian Statistical InstituteCalcutta